We provide an algorithm for studying invariant tori fulfilled by periodic orbits of a perturbed system which emerge from the set of periodic orbits of an unperturbed linear system in p : q resonance. We illustrate the algorithm with an application. © 2010 World Scientific Publishing Company.
|Journal||International Journal of Bifurcation and Chaos|
|Publication status||Published - 1 Jan 2010|
- averaging theory
- invariant tori
- Periodic orbit
Llibre, J., Mereu, A. C., & Teixeira, M. A. (2010). Invariant tori fulfilled by periodic orbits for four-dimensional C 2 differential systems in the presence of resonance. International Journal of Bifurcation and Chaos, 20(10), 3341-3344. https://doi.org/10.1142/S0218127410027738